# SDR ASAA2016122319150

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,752 hours, 11,826 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE INFO ONLY COMPLIED WITH QRH MESSAGE NO LONGER DISPLAYED.  ACFT GROUNDED. PERFORMED FIM 34-61 TASK 838.   RESET FMCS CHECKED DATA LINK FOR VHF AND SATCOM DATA LINK TEST OK.  NO DEFECTS NOTED IAW FIM 34-61 TASK 838.
